Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 209, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 14, 2015, 6:43 PM CDT for Uvalde County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2015, 6:43 PM CDT (23:43 UTC)
- Expired
- Aug 14, 2015, 7:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 47 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
308 WUUS54 KEWX 142343 SVREWX TXC463-150015- /O.NEW.KEWX.SV.W.0209.150814T2343Z-150815T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 643 PM CDT FRI AUG 14 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 715 PM CDT * AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REAGAN WELLS...OR 17 MILES SOUTH OF LEAKEY...MOVING SOUTHWEST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MONTELL...LAGUNA AND REAGAN WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2959 9979 2936 9964 2923 9994 2954 10007 TIME...MOT...LOC 2343Z 055DEG 12KT 2948 9981 HAIL...<.75IN WIND...60MPH $$ RUNYEN
1 follow-up statement
782 WWUS54 KEWX 150001 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 701 PM CDT FRI AUG 14 2015 TXC463-150015- /O.CON.KEWX.SV.W.0209.000000T0000Z-150815T0015Z/ UVALDE TX- 701 PM CDT FRI AUG 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NORTHWESTERN UVALDE COUNTY... AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF REAGAN WELLS...OR 16 MILES NORTH OF UVALDE...MOVING SOUTHWEST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MONTELL...LAGUNA AND REAGAN WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2959 9979 2936 9964 2923 9994 2954 10007 TIME...MOT...LOC 0001Z 055DEG 12KT 2945 9987 HAIL...<.75IN WIND...60MPH $$ RUNYEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:13 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 14, 3:13 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 313 PM CDT FRI AUG 14 2015 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... MAIN HIGHLIGHT DURING THE SHORT TERM WILL BE A SLIGHT BREAK IN THE HEAT AS TEMPERATURES AND RESPECTIVE HEAT INDICES FALL TO NEAR NORMAL LEVELS. ISOLATED TO SCATTERED RAIN AND THUNDERSTORMS WILL OCCUR TODAY AND LIKELY AGAIN TOMORROW OVER THE HILL COUNTRY. SOME STORMS MAY BE ABLE TO PRODUCE LOCALIZED 40-50 MPH WIND GUSTS. HEAT INDEX VALUES THIS AFTERNOON HAVE CLIMBED INTO THE 100-106F RANGE AS OF 3PM WITH MOST AREAS IN THE MID TO UPPER 90S WITH A FEW LOCATIONS REACHING 100F. THESE WARM SURFACE TEMPERATURES ARE YIELDING ~1500 J/KG OF SBCAPE AND IN COMBINATION WITH A WEAK IMPULSE PIVOTING AROUND THE MID LEVEL RIDGE...IS AIDING SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU. EXPECT THIS ACTIVITY TO CONTINUE TO SPREAD SOUTHWEST THROUGH THE AFTERNOON AND EARLY EVENING. A FEW ISOLATED SHOWERS ARE POSSIBLE ACROSS THE COASTAL COUNTIES AS WELL THROUGH THE AFTERNOON BUT WILL DISSIPATE QUICKLY POST SUNSET. THE ACTIVITY ACROSS THE PLATEAU HOWEVER WILL LINGER INTO THE EVENING AS IT PUSHES ACROSS VAL VERDE AND THE BIG BEND REGION. QUIET WEATHER EXPECTED FOR THE OVERNIGHT AS THE ATMOSPHERE RESTABLIZES WITH BUT A FEW LINGERING SHOWERS COULD PERSIST ACROSS THE RIO GRANDE VALLEY. ANOTHER REPEAT ROUND OF SHOWERS AND STORMS IS EXPECTED AGAIN TOMORROW AFTERNOON WITH NEAR NORMAL TEMPERATURES. && .LONG TERM (SUNDAY THROUGH FRIDAY)... THE LONG AWAITED SLIGHT BREAK FROM THE HEAT WILL TAKE PLACE LATE WEEKEND INTO EARLY NEXT WEEK. HIGH TEMPERATURES WILL REACH TO MID TO UPPER 90S VS. THE UPPER 90S AND 100F THAT HAVE BEEN OCCURRING. SLIGHTLY GREATER RAIN CHANCES WILL BE LIKELY 30-40% FOR A WIDER AREA AS WELL WITH SLIGHTLY MORE CLOUD COVER. BY LATE WEEKEND THE UPPER LEVEL RIDGE THAT HAS BEEN OVER THE REGION FOR THE PAST COUPLE WEEKS WILL BE REPLACE WITH A CUT-OFF WEAK UPPER LEVEL LOW. THIS WILL AID IN SLIGHTLY MORE CLOUD COVER WITH COOLER LOW TO MID LEVEL TEMPERATURES. LOWER 90S FOR THE HILL COUNTRY AND MID TO UPPER 90S FOR REMAINING AREAS LOOKS TO BE ON TAP FOR EARLY TO MID NEXT WEEK. GIVEN THIS HEATING AND SOME SLIGHTLY STRONGER CYCLONIC LIFT...ADDITIONAL CLOUDS AND 30-40% CHANCE OF SCATTERED SHOWERS ACTIVITY ACROSS A DECENT AMOUNT OF THE REGION. NOT EXPECTING ANY WIDESPREAD RAINS AND THUS LITTLE DROUGHT RELIEF IS EXPECTED. GFS AND EC MODEL SOLUTIONS DIVERGE MID WEEK ON LONGWAVE TROUGH AXIS POSITIONING AND STRENGTH. EC CONSISTENCY HAS BEEN MORE ERRATIC WITH THE POSITION FROM RUN-TO-RUN VS. GFS MODEL AND GFS ENSEMBLE ENVELOPE SUGGEST MORE SUPPORT FOR THIS CAMP. A FRONT MAY SHIFT SOUTH ACROSS THE RED RIVER BY THURSDAY BUT STALL NORTH OF THE REGION AND KEEP THE REGION ON THE WARM AND POP-UP CONVECTIVE SIDE OF THE BOUNDARY VS. MORE STRATIFORM RAIN LIKELY FARTHER NORTH. WILL NEED TO MONITOR THIS SOLUTION AND ITS EVOLUTION THROUGH NEXT WEEK FOR MORE HOPEFUL RAIN RELIEF. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 98 76 97 74 / 10 10 10 10 10 AUSTIN BERGSTROM INTL AIRPORT 74 97 72 96 71 / 10 10 10 10 10 NEW BRAUNFELS MUNI AIRPORT 76 99 74 98 73 / 20 10 10 20 20 BURNET MUNI AIRPORT 76 96 74 95 73 / 10 20 20 10 10 DEL RIO INTL AIRPORT 79 99 77 97 76 / 20 20 20 - - GEORGETOWN MUNI AIRPORT 76 97 75 95 74 / 10 10 10 10 10 HONDO MUNI AIRPORT 75 98 73 96 72 / 20 20 20 10 10 SAN MARCOS MUNI AIRPORT 77 97 74 96 73 / 20 10 10 10 20 LA GRANGE - FAYETTE REGIONAL 76 98 74 97 74 / 20 10 10 20 20 SAN ANTONIO INTL AIRPORT 79 98 76 95 75 / 20 10 10 20 20 STINSON MUNI AIRPORT 78 99 75 97 74 / 20 10 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Aug 14, 6:13 AM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 AM CDT FRI AUG 14 2015 TXZ171>173-183>194-202>209-217>225-228-151115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 AM CDT FRI AUG 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. HOT TEMPERATURES WILL CONTINUE ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. HEAT INDEX VALUES FRIDAY WILL RANGE FROM 100 TO 107 DEGREES. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU THIS AFTERNOON AND EVENING. SOME STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 14, 4:20 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT FRI AUG 14 2015
TXZ183-142200-
VAL VERDE TX-
420 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
500 PM CDT...
AT 419 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF COMSTOCK...MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... COMSTOCK...LAKE AMISTAD...BOX CANYON-
AMISTAD...SEMINOLE CANYON STATE PARK AND PAFFORD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2983 10103 2967 10093 2948 10116 2952 10117
2953 10126 2957 10124 2962 10125 2963 10126
2962 10128 2958 10128 2959 10131 2965 10130
2966 10135 2965 10136 2970 10137 2972 10140
TIME...MOT...LOC 2119Z 063DEG 8KT 2972 10106
RUNYENSpecial weather statement, Aug 14, 4:47 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT FRI AUG 14 2015
TXZ183-142230-
VAL VERDE TX-
447 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...
AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF CARTA VALLEY...OR 17 MILES SOUTH OF LOMA ALTA...
MOVING WEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZED HAIL WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC
AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2970 10122 2979 10082 2962 10074 2946 10106
2947 10109 2947 10111
TIME...MOT...LOC 2146Z 068DEG 15KT 2968 10087
RUNYENSpecial weather statement, Aug 14, 5:09 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
509 PM CDT FRI AUG 14 2015
TXZ183-184-202-142300-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
509 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE...
SOUTHWESTERN EDWARDS AND NORTHWESTERN KINNEY COUNTIES UNTIL 600 PM
CDT...
AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHEAST OF CARTA VALLEY...OR 23 MILES NORTH OF
BRACKETTVILLE...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMO VILLAGE AND KICKAPOO CAVERN STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2971 10057 2970 10036 2938 10033 2938 10071
2949 10103
TIME...MOT...LOC 2209Z 053DEG 20KT 2964 10053
RUNYENSpecial weather statement, Aug 14, 5:15 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT FRI AUG 14 2015
TXZ202-203-142300-
UVALDE TX-KINNEY TX-
515 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UVALDE AND NORTHEASTERN
KINNEY COUNTIES UNTIL 600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF MONTELL TO
NEAR LAGUNA...AND MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...MONTELL...ALAMO VILLAGE...LAGUNA...CLINE AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2928 10051 2962 10024 2962 10010 2955 9988
2921 9991
TIME...MOT...LOC 2214Z 026DEG 13KT 2955 10019 2945 10006
RUNYENSpecial weather statement, Aug 14, 5:28 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 528 PM CDT FRI AUG 14 2015 TXZ184-185-142300- REAL TX-EDWARDS TX- 528 PM CDT FRI AUG 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS AND SOUTHWESTERN REAL COUNTIES UNTIL 600 PM CDT... AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VANCE TO 15 MILES WEST OF BARKSDALE...AND MOVING SOUTHWEST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CAMP WOOD...VANCE AND BARKSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2978 10033 2990 9982 2962 9992 2963 10046 TIME...MOT...LOC 2228Z 027DEG 17KT 2984 9994 2976 10029 RUNYEN
Special weather statement, Aug 14, 6:01 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT FRI AUG 14 2015
TXZ183>185-202-203-142345-
REAL TX-EDWARDS TX-UVALDE TX-VAL VERDE TX-KINNEY TX-
601 PM CDT FRI AUG 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE...
SOUTHWESTERN EDWARDS...SOUTHERN REAL...WESTERN UVALDE AND KINNEY
COUNTIES UNTIL 645 PM CDT...
AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF CARTA
VALLEY TO 17 MILES WEST OF BARKSDALE TO NEAR RIO FRIO...AND MOVING
SOUTH AT 15 MPH.
40 TO 50 MPH WINDS WILL BE POSSIBLE IN THESE STORMS...IN ADDITION
TO WELL SOUTH OF THE STORMS WITH ASSOCIATED OUTFLOW BOUNDARIES.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...UVALDE...BRACKETTVILLE...LEAKEY...CAMP WOOD...LAGUNA...
MONTELL...ALAMO VILLAGE...CONCAN...STANDART...KNIPPA...LAKE VIEW...
AMANDA...VAL VERDE PARK...GARNER STATE PARK...VANCE...RIO FRIO...
TUFF...BARKSDALE AND CIENEGAS TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2968 10083 2987 10003 2985 9964 2923 9958
2918 10028 2923 10080 2926 10081 2926 10084
2928 10087 2931 10089 2935 10096 2949 10097
TIME...MOT...LOC 2300Z 357DEG 11KT 2963 10075 2966 10031 2967 9971
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Aug 14, 3:47 PM CDT | Special Weather Statement | EWX | Val Verde | 28 min |
| Aug 14, 3:51 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Aug 14, 4:20 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Aug 14, 4:47 PM CDT | Special Weather Statement | EWX | Val Verde | 43 min |
| Aug 14, 5:09 PM CDT | Special Weather Statement | EWX | Kinney | 51 min |
| Aug 14, 5:15 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Aug 14, 5:28 PM CDT | Special Weather Statement | EWX | Edwards | 32 min |
| Aug 14, 6:01 PM CDT | Special Weather Statement | EWX | Kinney, Real, Uvalde | 44 min |
| Aug 14, 6:56 PM CDT | Areal Flood Advisory | EWX | Uvalde | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.